A Mathematical model to Solve Reaction Diffusion Equation using Differential Transformation Method

  IJMTT-book-cover
 
International Journal of Mathematical Trends and Technology (IJMTT)          
 
© 2011 by IJMTT Journal
Volume-2 Issue-2                           
Year of Publication : 2011
Authors : A.A.I Perera, D.G.T.K. Samarasiri

MLA

Rahul Bhadauria , A.K. Singh , D.P Singh"A Mathematical model to Solve Reaction Diffusion Equation using Differential Transformation Method"International Journal of Mathematical Trends and Technology (IJMTT),V2(2):26-31.June 2011. Published by Seventh Sense Research Group.

Abstract
The method can easily be applied to many linear and non-linear problems and is capable of reducing the size of computational work. The results obtained using DTM are compared with the results of variational iteration method (VIM) and MATLAB solutions.

References


[1] I. H. Abdel-Halim Hassan, “Different applications for the differential transformation in the differential equations”, Appl. Math. Comput., 129, pp 183-201, (2002);.
[2] A. Arikoglu and I. Ozkol, (2006); “Solution of differential-difference equations by using differential transform method”, Appl. Math. Comput., 181, pp.153-162.
[3] Ayaz, F. (2003); “On the two-dimensional differential transform method”, Appl. Math. Comput., 143, pp 361-374.
[4] Ayaz, F. (2004);”Solutions of the system of differential equations by differential transform method”, Appl. Math. Comput., 147, pp 547–567
[5] Ayaz, F. (2004); “Applications of differential transform method to differential-algebraic equations”, Appl. Math. Comput., 152, pp 649- 657.
[6] Bataineh, A.S., Noorani, M.S.M. and Hashim, I. (2008); “The homotopy analysis method for Cauchy reaction-diffusion problems”, Physics Letters A, 372, pp. 613–618.

Keywords
reaction diffusion equations, differential transformation method, MATLAB